# SDR TWAA0010705

- Difficulty date: June 30, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- Aircraft time: 78,004 hours, 82,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FORWARD CARGO COMPT, CORROSION WAS FOUND BETWEEN SKIN AND DOUBLER AT STA 598 TO 604, LONGERON 29L TO 29R, AND RIVETS POPPED ON THE SKIN.  REMOVED CORRODED DOUBLER PER SRO-9530101.  REPAIRED CORRODED SKIN PER DAC DRAWING SRO-9530101. CHECK-C 1-12-00 STL.
